# SDR QXEA200400645

- Difficulty date: August 17, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 7,741 hours, 8,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUNTERSINKS IN PANEL 522BT HAVE FRETTING.  BLENDED AND CLEANED FRETTING CORROSION ON 12 COUNTERSINKS WITH SCOTCH BRITE.  MAPPED PANEL 522BT FOR ENGINEERING.  HFEC INSPECTION BLENDED AREAS FOR CRACKS IAW D8-400 NDTM, PART 1, 51-00-06.  NO CRACKS NOTED.  INSTALLED NEW PANEL 522BT FROM STOCK IAW D-8 400 AMM 57-11-01, PARAGRAPN 1-4 A-B.
